# SDR FDEA202112073042

- Difficulty date: December 7, 2021
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300*
- Aircraft serial: 735
- Aircraft time: 37,895 hours, 20,526 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Part number: 321491
- Part serial: 2572
- Condition: Failed
- Location: N/A
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE WILL NOT ARM.  .  RELEASED FOR SERVICE PER MEL : 52-XX-XX CATEGORY : C EXPIRATION : 15DEC21  "MEL 52-30-04: ECAM SLIDE INDICATION SYSTEM FOR R1 DOOR - INOP. DOOR ESCAPE SLIDE   ARMING SYSTEM IS TO BE VERIFIED AS FULLY ARMED PRIOR TO EACH DEPARTURE."  R1 DOOR   WILL ARM CORRECTLY. THE ECAM INDICATION "SLIDE" FOR THE R1 DOOR, ONCE THE DOOR  IS ARMED, IS NOT SHOWN. A/C OK FOR SERVICE.  .  REF WRI 52XX-XXXX FOR PARTS UPDATE.  MPN 3214-90, S/N 2572 TO BE REMOVED .   REPLACED ASPSU IAW AMM 52-73-18-04-0, OPS CKS GOOD,  MEL REMOVED
